# SDR DALA2018070204322

- Difficulty date: June 30, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N841MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29714
- Aircraft time: 70,514 hours, 12,221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERHEAD PANEL SPRING PART OF SWITCH LOOSE. REPLACED EMERGENCY LIGHTS SWITCH GUARD. SYSTEM OPERATION IS NORMAL.
